# SDR YENA201805180448

- Difficulty date: May 18, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N656JB
- Make and model: Airbus A320-232
- Aircraft serial: 3091
- Aircraft time: 45,096 hours, 15,871 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED REF BP NON ROUTINE 2018- 143189 FLOORBEAM -Y254 ON FR18 AT FWD GALLEY AREA. REPLACED FLOORBEAM -Y254 0N FR 12 TO FR 24 IAW SRM 51-72-11 AND DRAWING D53111013.
